Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Received penicillin shots for syphilis. Hard lumps appeared. What to do?

DOCTOR OF THE MONTH - May 2013
May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Question
my daughter recieved 3penicillin shots for syphlis and now 2 of the shots have left her with 2 really hard lumps.what should she do?
YYYY@YYYY
Posted Sat, 11 May 2013 in Vaccinations
 
 
Answered by Dr. Sree Gouri SR 2 hours later
Hi,
Thanks for the query.

Sometimes injections can lead to these type of complications.
She can go for local anti-inflammatory ointment application.
Hot fomentation also helps sometimes.
If she is having pain also, she can take oral analgesics.
If induration persists after doing all these also, better to consult doctor once to rule out any possibility of pus formation there.
Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
 
Follow-up: Received penicillin shots for syphilis. Hard lumps appeared. What to do? 15 hours later
thankyou,see one nurse gave the first shot and a lump followed and is still here.a different nurse gave the second shot,no problem.then the third shot was given by the first nurse again and hence another lump .and its still here too.
 
 
Answered by Dr. Sree Gouri SR 8 hours later
Hi,

Sometimes injections techniques differ from person to person. This can depend on experience also.
You can follow the measures I mentioned, those can possibly help.
Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor